Vol. 47, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On k-spaces, kR-spaces and k(X)

Ernest A. Michael

Vol. 47 (1973), No. 2, 487–498
Abstract

Two examples of kR-spaces which are not k-spaces are constructed; one of them is a σ-compact cosmic space, and the other is an 0-space. On the positive side, a theorem is proved which implies that every σ-compact 0-space which is a kR-space must be a k-space.

Mathematical Subject Classification 2000
Primary: 54D50
Milestones
Received: 8 March 1972
Published: 1 August 1973
Authors
Ernest A. Michael